2 篇文章 • 第 1 頁 (共 1 頁)
It's been a while since the last time I hosted. It's a pleasure to come back and discuss the topic "Escape Your Comfort Zone."
Throughout life, stepping out of the comfort zone is not always necessary. When to challenge yourself and when to stay in your comfort zone often depend on your personal goals, values, and circumstances. So, how is your situation now? Welcome to the meeting, and let's discuss!
Step Out of Your Comfort Zone: How to Challenge Yourself
https://www.masterclass.com/articles/st ... mfort-zone
Escape your comfort zone
https://hbr.org/podcast/2023/07/best-of ... mfort-zone
1. What is your definition of a comfort zone and how do you know when you're in it?
2. What are the things you may be afraid of doing, but that are actually good for you? For instance, public speaking or networking with people, etc. – they're outside our comfort zone.
3. Do you have anyone in mind who represents stepping out of their comfort zone? This could be anyone, such as your friends, teachers, or celebrities. And why?
4. What are some strategies you've used to escape your own comfort zone and how did they work?
5. How do you know when it's appropriate or necessary to push yourself out of your comfort zone?
6. Can you share a personal experience where stepping out of your comfort zone led to personal growth or a positive outcome?
1. What are some common fears or obstacles that prevent people from leaving their comfort zones? How can these be overcome?
2. How do you feel yourself as fixed mindset or growth mindset?
3. Share some strategies or techniques that can help individuals gradually expand their comfort zones without feeling overwhelmed.
4. Share a story of someone you know who embraced discomfort and achieved remarkable personal growth. What lessons can be learned from their experience?
5. what are the new challenges or experiences that you would like to try?
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
7:10 ~ 7:45pm Discussion Session (35 mins)
7:45 ~ 8:00pm Summarization (15 mins)
8:00 ~ 8:05pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
8:05 ~ 8:40pm Discussion Session (35 mins)
8:40 ~ 8:55pm Summarization (15 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements
Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $100)
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
Move to the top.